# SDR AALA20021076

- Difficulty date: July 26, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Engine: Ge CF680
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Loose
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT CAME ON AT FL320.  ACCOMPLISHED APU FAULT PROCEDURE WITH RESTART AND LIGHT REMAINED ILLUMINATED.  RESEATED ELECTRICAL  CONNECTOR ON APU LOW OIL PRESSURE SWITCH SERVICED APU TO FULL ACCOMPLISHED GROUND CHECKS AND OIL CONSUMPTION CHECK ALL OK INSPECTED OIL FILTERS AND MAGNETIC CHIP DETECTORS ALL CLEAN APU OK FOR FURTHER SERVICE.
